Juvederm in marionette lines- one year later and lines left marks on my face. What can I do to fix this?

I got Juvederm last March - in Marionette lines- I had little smile lines and wanted them filled out but the doctor took the syringe from my nose down to my mouth. The skin color where he did all the injections is lighter in color than the rest of my skin. and the volume looks like my face decreased way more - I am only 27. What can I do to fix this? I don't even want to consider juvederm again because of this - total regret !!

Doctor Answers 2

Juvederm in Marionette Lines NYC

I would post a before and after photo because what you are describing is not typical. I have not seen volume less or pigment change in the way that you are describing. Please consult a board certified physician for examination to determine if the product was injected too superficially.  You may need Vitrase injected to dissolve the filler.  Best, Dr. Green

Juvederm left lighter skin?

Without a picture, I can't give a full opinion. Volume loss in areas outside of the injections or pigmentary changes are not normal side effects. You need a full exam by a dermatologist or Plastic Surgeon.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.